Flat manifolds with holonomy group Zk2 of diagonal type

A. Gąsior , Andrzej Szczepański

Abstract

n/a
Author A. Gąsior
A. Gąsior,,
-
, Andrzej Szczepański (FMPI / IM)
Andrzej Szczepański,,
- Institute of Mathematics
Journal seriesOsaka Journal of Mathematics, ISSN 0030-6126, (A 15 pkt)
Issue year2014
Vol51
No4
Pages1015-1027
Publication size in sheets0.6
URL http://projecteuclid.org/download/pdf_1/euclid.ojm/1414761909
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; with publication
Score (nominal)20
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.402 (2) - 2014=0.466 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back